4 doctors weighed in:
Husband gets painful white mouth and throat sores/ulcers after a round of antibiotics. What are they and how do we treat them?
4 doctors weighed in

Dr. Anifat Balogun
ENT - Head & Neck Surgery
2 doctors agree
In brief: Oral thrush
It is not uncommon to get thrush (a fungal infection) during or immediately subsequent to taking a course of antibiotics.
See your prescribing physician for confirmation and treatment.

In brief: Oral thrush
It is not uncommon to get thrush (a fungal infection) during or immediately subsequent to taking a course of antibiotics.
See your prescribing physician for confirmation and treatment.
Dr. Anifat Balogun
Dr. Anifat Balogun
Thank
Dr. Alexander Gorup
ENT - Head & Neck Surgery
In brief: Thrush?
May be an infection with yeast, candida.
Can take medicines for this.

In brief: Thrush?
May be an infection with yeast, candida.
Can take medicines for this.
Dr. Alexander Gorup
Dr. Alexander Gorup
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
13 years in practice
833K people helped
Continue
107,000 doctors available
Read more answers from doctors